Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Pregnant. Had blood clots in urine. Miscarriage chances?

I am 25 year old and 4 weeks pregnant but i had a gush of bleeding and clots 2 days ago and now m experiencecing spotting and a little blood in urine ,i have pain in my abdomin also, my doctor suggested me dophaston and transamin and m taking 10mg of dophaston twice a day and 250mg of trasamin thrice a day but m very scared about the baby, is it gonna be safe? what are the chances of me getting a miscarriage? Also m on bed rest as suggested by my doctor. Please guide me m very scared and upset.
Asked On : Tue, 16 Oct 2012
Answers:  4 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Firstly, you should try to stay calm and avoid stress as much as possible as stress itself is a negative factor. Also, you should know that you are doing your best and the doctor is taking good care. First trimester bleeding is very frequent, it subsides majority of times without any evil effects, but caution is always exercised when it occurs. Associated symptoms like abdominal pain indicate uterine irritability. Since you are still experiencing spotting we keep our fingers crossed regarding the future of the pregnancy, as you are also having pain. It could subside completely, but viability should be decided by a sonogram and hCG measurements if needed and the further course of action decided. Take absolute bed rest, avoid intercourse and follow your doctor's prescription. Good luck.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Infertility Specialist Dr. Dattaprasad's  Response
Time will only tell whether pregnancy is going to continue or otherwise. Till that time you can take prescribed medicines & try to relax. If pregnancy continues the bleeding/medicines have no side effect on baby.
Wish you good health.
Answered: Wed, 17 Oct 2012
I find this answer helpful
OBGYN Dr. Asra Ishtiaq Ahmed's  Response
Hello there..

Bleeding so early in pregnancy is a bad sign. This is because such pregnancies usually abort. You have also mentioned that you bled heavily with clots and severe pain. Before taking any medication , I suggest you should confirm if the baby is still there as such a heavy bleeding usually completes the abortion especially at such an early gestation. But there is a rare posibility that your pregnancy is still there and it continues till term. You should get an ultrasound to check if the gestational sac is there. A transvaginal ultrasound would be better as your pregnancy is too small to be visualized by transabdominal scan. Since you are bleeding now so ultrasound through vagina (transvaginal) is not possible now. So you have no option than waiting. By 5-6weeks, pregnancy is visible on transabdominal scan. Its better you get your ultrasound then.
Meanwhile you continue your folic acid tablet. Take good amount of rest. Avoid intercourse, heavy work and stress. YOu can continue duphaston though its role is still controversial as 100% efficacy is still not proved. But there is no harm in continuing.
All the best.
Take care
Answered: Tue, 16 Oct 2012
I find this answer helpful
General & Family Physician Dr. Das Arindam's  Response
Sep 2012
HI, welcome to hCM
A bleeding during first trimester is always dengerous not proved otherwise.
Now, you have a bleeding experience.
Continue the medication and take rest appropriately.
But one hard truth is there is a very high chance of miscarriage. You must be prepared for that..
Do an USG scan when you are in stable condition. It will confirm everything.
THats all.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor